# SDR G1IA20230626049

- Difficulty date: June 26, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N734CB
- Make and model: Beech C90A
- Aircraft serial: LJ1508
- Aircraft time: 5,841 hours, 6,048 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING THE DEPARTURE SMELLED BURNING WIRES AND OBSERVED LIGHT SMOKE OUT OF THE VENTS.  FOUND AND CLEANED SIGNIFICANT AMOUNT OF NON-AIRCRAFT FLUID THROUGHOUT THE PEDESTAL AREA OF COCKPIT WHICH LEAKED ALL THE WAY DOWN TO THE EXTERIOR OF THE A/C. THOROUGHLY INSPECTED ALL COCKPIT WIRING. PERFORMED FUNCTIONAL CHECKS OF ALL SYSTEMS ON THE GROUND. ALL WORK DONE IAW BCKA C90 SMM CHAPTERS 20-00-00, 20-03-00, 20-04-00, 20-06-00, 20-12-00, 20-12-01, 21-41-07, 21-50-00, 21-50-07, 25-10-00, 31-10-01, 31-10-05, 31-10-07, 31-10-09, 31-10-21, 31-10-23. FUNCTION CHECKS WERE GOOD WITH NO DEFECTS AFTER GROUND RUN UP AND OCF.
